# SDR SWAA2024011138260

- Difficulty date: January 7, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 45,043 hours, 27,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE VALANCE (GIRT) NEEDS ADJUSTMENT.<[01] ADJUSTED AFT ENTRY DOOR SLIDE VALANCE(GIRT) IAW AMM 25-66-01-000-804;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
